# SDR 6CBA2017072717169

- Difficulty date: July 27, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N259AF
- Make and model: Beech 400A
- Aircraft serial: RK407
- Aircraft time: 4,400 hours, 3,720 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Missing
- Location: Tail Beacon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE TAIL BEACON LENS WAS FOUND MISSING.   REMOVED BEACON ASSEMBLY  AND INSTALLED A NEW ONE IAW 33-40-00 AND ENGINEERING ORDER NT-EO-0717-07_REV IR, OPS CHECKED NORMAL.
